# SDR ASAA2015092413216

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 30,341 hours, 9,272 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF0573
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 30,338 hours, 9,271 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENG FAILED TO START START VALVE LIGHT ILLUMINATED NR N2 ROTATION.  ACFT GROUNDED.  REPLACED STARTER ON NR 1 ENGINE REF TASK 80-11-01; 80-11-01-400-801. SERVICED OIL PRIOR TO INSTALL REF TASK 80-11-01-610.  IDLE LEAK CHECK AND PNEUMATIC LEAK CHECK REF TASK 71-00-00, CHECKS GOOD. OPS CHECKS GOOD. OK FOR CONTINUE, SERVICE.
